MathSciNet Relay Station
MathSciNet bibliographic data
MR1081695 54F45 (54D35 55M10)
Dydak, Jerzy; Walsh, John J. Spaces without cohomological dimension preserving compactifications. Proc. Amer. Math. Soc. 113 (1991), no. 4, 1155–1162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement